# SDR VGQY2010060800025

- Difficulty date: June 8, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 65B07895140
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT WING L/E UPPER SURFACE FIXED PANEL NR 611CT FOUND D BEAM UPPER CHORD CRACK.  REPAIRED PER SRM 57-20-03, FIGURE 7.  COMPLIED WITH EN 1100-10.
